# SDR QXEA200701584

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 1,705 hours, 1,566 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tmu
- Part number: 4100S01806
- Part serial: AB082526
- Condition: Malfunctioned
- Part time: 1,705 hours, 1,566 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RNO FLIGHT NR 2255: IN CRUISE, RECEIVED DEICE PRESSURE MASTER CAUTION.  PERFORMED THE CHECK LIST AND FOUND THE SECOND SEGMENT INBOARD FROM THE RIGHT WING WAS NOT INFLATING AND THE LIGHT DID NOT ILLUMINATE ON THE OVER HEAD PANEL.  FLIGHT WAS DIVERTED.  MAINTENANCE FOUND THE NR 2 DDV RECEIVING INTERMITTENT OPEN VOLTAGE OF 14.6V.  RANG WIRES FROM NR 2 DDV TO TMU WIRES.  CHECK GOOD.  REPLACED TMU.  GROUND RAN BOOTS FOR 1 HOUR WITH NEW TMU.  CDS LOGGED NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.
